default-icon
Swelling legs, face
It had started before five years, first my mother had got the swelling and etching on her all nails cuticles. Later it has got transfer into blanking and rigidness of nails. In order to cure this we have shown her to homeopathic doctor but instead of getting relief all her nails (palm and tow) had became black in color. While we were taking this treatment for this the new problem pops up that is continues cough and watery nose which is continuing till now as well and recently she has got very bad swelling in her both the legs. All the necessary test has been carried out (Like, Blood, Urine, sonography) but all results were within proper limits except the TSH which was slightly higher than the normal level and for which treatment is going on. Now she is having swelling on her face and legs. Doctor was telling all this are consequences of menopause but i dont foresee this all. please clarify.
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
hello, during menopause,People may experience: Pain areas: in the joints or vagina Pain circumstances: can occur during sexual intercourse Whole body: fatigue, night sweats, osteoporosis, feeling cold, hot flashes, or sweating Sleep: early awakening, insomnia, or sleeping difficulty Groin: vaginal discomfort, vaginal dryness, or vaginal tenderness Sexual: reduced sex drive or sexual dysfunction Cognitive: forgetfulness or lack of concentration Mood: anxiety or nervousness Skin: changes in texture or dryness Weight: body weight changes or weight gain Hair: dryness or loss of scalp hair Also common: absence of menstruation, breast discomfort, depression, dry mouth, frequent headaches, frequent urge to urinate, irritability, loss of muscle, mental exhaustion, moodiness, or passing excessive amounts of gas. ADDED hypothyroidism with this could cause swelling of face and limbs please consult a gynecologist to to minimise the symptoms and please continue thyroid medications. if ayurvedic tretment is not helping you,, please avoid it.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.